# SDR ASAA2014122310055

- Difficulty date: December 23, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 47,614 hours, 21,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO R2 DOOR IS BROKEN.  ACFT GROUNDED.  IAW WDM 33-51-22.  REMOVED, REPLACED, AND TESTED L1191 EXIT INDICATOR LIGHT IAW MM 33-51-01-960-802, OPS NORMAL.
